MathSciNet Relay Station
MathSciNet bibliographic data
MR1284844 65N30
Nochetto, Ricardo H. Removing the saturation assumption in a posteriori error analysis. Istit. Lombardo Accad. Sci. Lett. Rend. A 127 (1993), no. 1, 67–82 (1994).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement